MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.(b)(4).If implanted; give date: unknown/not provided.If explanted; give date: unknown/not provided.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during a cataract surgery, an intraocular lens, model pcb00 got stuck in the cartridge during implantation.Haptic was in contact with the patient eye due the fact that the lens was partly out of the cartridge.No patient injury reported.No further information available.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.
 
Additional Manufacturer Narrative
Section d10: device available for evaluation? yes, returned to manufacturer on 12 december 2019.Section h3: device returned to manufacturer, yes.Device evaluation: the product associated to the complaint was received 12 december 2019.The returned device, model pcb00, was received in a plastic bag.The plunger was advanced for delivery and found locked and functional.The pcb00 device was observed under microscope and no traces of viscoelastic were observed in the cartridge.The reported stuck in cartridge was verified.There were no damages on the assembly, there was no visible gap.The assembly of the device returned was found correct.Based on the product returned evaluation there was no indication of a product quality deficiency.The reported complaint was not confirmed.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no additional investigation request (ir) for this order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9456069
Report Number2648035-2019-01315
Device Sequence Number3072598
Product Code HQL
UDI-Device Identifier05050474558380
UDI-Public(01)05050474558380(17)190607
Combination Product (Y/N)Y
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2019
Device Model NumberPCB00
Device Catalogue NumberPCB0000260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer12/24/2019
10/25/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/16/2020
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005